Open Access
Translator Disclaimer
October, 2019 Schur Product with Operator-valued Entries
Oscar Blasco, Ismael García-Bayona
Taiwanese J. Math. 23(5): 1175-1199 (October, 2019). DOI: 10.11650/tjm/181110

Abstract

In this paper we characterize Toeplitz matrices with entries in the space of bounded operators on Hilbert spaces $\mathcal{B}(H)$ which define bounded operators acting on $\ell^2(H)$ and use it to get the description of the right Schur multipliers acting on $\ell^2(H)$ in terms of certain operator-valued measures.

Citation

Download Citation

Oscar Blasco. Ismael García-Bayona. "Schur Product with Operator-valued Entries." Taiwanese J. Math. 23 (5) 1175 - 1199, October, 2019. https://doi.org/10.11650/tjm/181110

Information

Received: 21 December 2017; Revised: 5 November 2018; Accepted: 18 November 2018; Published: October, 2019
First available in Project Euclid: 30 November 2018

zbMATH: 07126944
MathSciNet: MR4012375
Digital Object Identifier: 10.11650/tjm/181110

Subjects:
Primary: 46E40
Secondary: 15B05 , 47A56

Keywords: Schur multiplier , Schur product , Toeplitz matrix , vector-valued measures

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.23 • No. 5 • October, 2019
Back to Top